Skip to main content
placeholder image

Perturbation solutions for flow through symmetrical hoppers with inserts and asymmetrical wedge hoppers

Journal Article


Abstract


Publication Date


  • 2005

Citation


  • Cox, G. M., McCue, S. W., Thamwattana, N., & Hill, J. M. (2005). Perturbation solutions for flow through symmetrical hoppers with inserts and asymmetrical wedge hoppers. Journal of Engineering Mathematics, 52(1-3), 63-91. doi:10.1007/bf02694031

Web Of Science Accession Number


Start Page


  • 63

End Page


  • 91

Volume


  • 52

Issue


  • 1-3

Abstract


Publication Date


  • 2005

Citation


  • Cox, G. M., McCue, S. W., Thamwattana, N., & Hill, J. M. (2005). Perturbation solutions for flow through symmetrical hoppers with inserts and asymmetrical wedge hoppers. Journal of Engineering Mathematics, 52(1-3), 63-91. doi:10.1007/bf02694031

Web Of Science Accession Number


Start Page


  • 63

End Page


  • 91

Volume


  • 52

Issue


  • 1-3